Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Remote Access
Gold Open Access
Conformal Geometry and Dynamics
Conformal Geometry and Dynamics
ISSN 1088-4173

 

On Branson's $ Q$-curvature of order eight


Author: Andreas Juhl
Journal: Conform. Geom. Dyn. 15 (2011), 20-43
MSC (2010): Primary 53B20, 53B30; Secondary 53A30
Published electronically: March 1, 2011
MathSciNet review: 2775346
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We prove universal recursive formulas for Branson's $ Q$-curvature of order eight in terms of lower-order $ Q$-curvatures, lower-order GJMS- operators and holographic coefficients. The results confirm a special case of a conjecture in [On conformally covariant powers of the Laplacian, arXiv:0905.3992v3].


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Conformal Geometry and Dynamics of the American Mathematical Society with MSC (2010): 53B20, 53B30, 53A30

Retrieve articles in all journals with MSC (2010): 53B20, 53B30, 53A30


Additional Information

Andreas Juhl
Affiliation: Humboldt-Universität, Institut für Mathematik, Unter den Linden, D-10099 Berlin, Germany
Address at time of publication: Uppsala Universitet, Matematiska Institutionen, Box 480, S-75106 Uppsala, Sweden
Email: andreasj@math.uu.se

DOI: http://dx.doi.org/10.1090/S1088-4173-2011-00221-9
PII: S 1088-4173(2011)00221-9
Keywords: $Q$-curvature, conformally invariant powers of Laplacian, Poincaré-Einstein metrics, renormalized volume, universality
Received by editor(s): May 2, 2010
Published electronically: March 1, 2011
Additional Notes: This work was supported by SFB 647 “Space-Time-Matter” of DFG
Article copyright: © Copyright 2011 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.